# SDR SWAA2022032410403

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 48,457 hours, 28,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE L/H SIDE AFT CARGO #2 TRANSITION STRIP FOUND TO HAVE CORROSION BEYOND LIMITS. / R & R L/H SIDE AFT CARGO #2 TRANSITION STRIP IAW AMM 51-40-02
